A Caltech Library Service

Restriction of Sections for Families of Abelian Varieties

Graber, Tom and Starr, Jason Michael (2013) Restriction of Sections for Families of Abelian Varieties. In: A Celebration of Algebraic Geometry. Clay Mathematics Proceedings. No.18. American Mathematical Society , Providence, RI, pp. 311-327. ISBN 978-0-8218-8983-1.

[img] PDF - Published Version
Restricted to Caltech community only
See Usage Policy.


Use this Persistent URL to link to this item:


Given a family of Abelian varieties over a positive-dimensional base, we prove that for a sufficiently general curve in the base, every rational section of the family over the curve is contained in a unique rational section over the entire base.

Item Type:Book Section
Related URLs:
URLURL TypeDescription
Additional Information:© 2013 by the Clay Mathematics Institute. All rights reserved. Published by the American Mathematical Society, Providence, RI, for the Clay Mathematics Institute. The first author was supported in part by NSF grants DMS-0601074. The second author was supported in part by NSF Grants DMS-0553921, DMS-0758521, and DMS-0846972.
Funding AgencyGrant Number
Series Name:Clay Mathematics Proceedings
Issue or Number:18
Classification Code:2010 MSC Primary: 14K12; 14C05
Record Number:CaltechAUTHORS:20140130-082331813
Persistent URL:
Official Citation:Restriction of sections for families of abelian varieties Tom Graber and Jason Michael Starr Pages:311-327
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:43565
Deposited By: Ruth Sustaita
Deposited On:24 Mar 2014 23:29
Last Modified:03 Oct 2019 06:09

Repository Staff Only: item control page